# SDR USAA2014060900014

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 18,582 hours, 7,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CABIN FLOOR SHEAR PLATE CORRODED BETWEEN FRAME 69 & 70 AT Y1732.  R & R SHEAR PLATE IAW SRM 51-72-00.
